Rigidity of manifolds with large volume.

Mingliang Cai

Mathematische Zeitschrift (1993)

  • Volume: 213, Issue: 1, page 17-32
  • ISSN: 0025-5874; 1432-1823

How to cite


Cai, Mingliang. "Rigidity of manifolds with large volume.." Mathematische Zeitschrift 213.1 (1993): 17-32. <http://eudml.org/doc/174513>.

author = {Cai, Mingliang},
journal = {Mathematische Zeitschrift},
keywords = {sphere theorem; Ricci curvature; volume},
number = {1},
pages = {17-32},
title = {Rigidity of manifolds with large volume.},
url = {http://eudml.org/doc/174513},
volume = {213},
year = {1993},

AU - Cai, Mingliang
TI - Rigidity of manifolds with large volume.
JO - Mathematische Zeitschrift
PY - 1993
VL - 213
IS - 1
SP - 17
EP - 32
KW - sphere theorem; Ricci curvature; volume
UR - http://eudml.org/doc/174513
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.